# SDR REXA2021080600541

- Difficulty date: June 24, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 17,789 hours, 15,125 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R31707111
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED JC:900-52-830-300 - REPAIRED PAX DOOR AFT DRAG ANGLE IAW CRJ900 REO-670-52-11-077 REV G
